×

On the Walsh-Kaczmarz series. (English) Zbl 0044.07103


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. Marcinkiewicz, Sur les multiplicateurs des séries de Fourier, Studia Mathematica vol. 8 (1939) pp. 78-91. · JFM 65.0257.02
[2] R. E. A. C. Paley, A remarkable series of orthogonal functions (I), Proc. London Math. Soc. vol. 34 (1931) pp. 241-264. · Zbl 0005.24806
[3] -, A remarkable series of orthogonal functions (II), Proc. London Math. Soc. vol. 34 (1931) pp. 265-279. · Zbl 0005.24901
[4] A. Zygmund, On the convergence and summability of power series on the circle of convergence (I), Fund. Math. vol. 30 (1938) pp. 170-196. · JFM 64.1054.01
[5] -, Proof of a theorem of Paley, Proc. Cambridge Philos. Soc. vol. 34 (1938) pp. 125-133. · JFM 64.0227.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.